bowel movement

Discussion in 'Fibromyalgia Main Forum' started by street129, Oct 23, 2009.

  1. street129

    street129 New Member

    if you took milk of magnigium and follow it with a round of stool softeners, and the next day you find your self going 2-3 time like diarrae, but it s not diarerre, also you started feeling weak and yak, like all you want to do is stay in bed, can taken milk of magn, and at the same time taken stool softners about 3 of them do this to your body, anyone has this happen to them, and if not, can this feeling of illness be the cause, anyway, any guesses.

    the crazy thing bout this is, i thought i didnt pass a bowel the day before and that is why i took the milk of magn. and the stool softener, well guess what, I REMEMBER THIS MORNING THAT I DID MOVE MY BOWELS YESTERDAY. now im feeling yaky for no reason. anyway thanks guy for listening.
    [This Message was Edited on 10/23/2009]
  2. LittleBluestem

    LittleBluestem New Member

    I think that Milk of Magnesia plus 3 stool softeners taken when your bowels were normal would
    make them overactive. If your food passes through the digestive system too fast, you do get all of the nutrients absorbed into your body. That would make you feel weak and yucky. I hope that you are feeling better now.